# SDR FDEA201701170203

- Difficulty date: January 17, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1405-1412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1405 TO 1412, LBL 8 SEAT TRACK FOUND CORRODED.  CORROSION REMOVED IAW SRM   51-21-01-0G AND FOUND EXCEEDED LIMITS IAW SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1,   THE SEAT TRACK WAS REPAIRED IAW SRM 53-00-52-2R FIG 201 REPAIR 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
